Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 236782, 22 pages
http://dx.doi.org/10.1155/2012/236782
Research Article

Enhancement of the Quality and Robustness in Synchronization of Nonlinear Lur'e Dynamical Networks

1China Electric Power Research Institute, Beijing 100192, China
2The State Key Laboratory for Turbulence and Complex Systems, Department of Mechanics and Aerospace Technology, College of Engineering, Peking University, Beijing 100871, China

Received 28 June 2011; Accepted 9 September 2011

Academic Editor: Zidong Wang

Copyright © 2012 Shiyun Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiyun Xu, Yong Tang, Huadong Sun, Ziguan Zhou, and Ying Yang, “Enhancement of the Quality and Robustness in Synchronization of Nonlinear Lur'e Dynamical Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 236782, 22 pages, 2012. https://doi.org/10.1155/2012/236782.